# SDR AALA20090724TUL13

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 5910051524
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT OUTBOARD FLIGHT SPOILER PANEL CENTER HINGE CASTING IS CRACKED AT INBOARD RADIUS.  REPLACED FLIGHT SPOILER.
